# SDR REXA2013052400910

- Difficulty date: May 24, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N8855A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7855
- Aircraft time: 21,633 hours, 18,960 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Stuck
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE THROTTLE CABLE STUCK AT 72% N1 IN AIR QRH COMPLETE, ENGINE SHUT DOWN IN THE FLIGHT FOR 2-15 MINUTES.
